Théorèmes d'annulation pour des fibrés munis d'une forme non dégénérée
[Vanishing theorems for vector bundles admitting a non-degenerate form]
Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 4, pp. 581-600.

I prove vanishing theorems for the Dolbeault cohomology of ample vector bundles over a smooth projective variety, admitting a non-degenerate quadratic or symplectic form with values in a line bundle. The existence of such a form makes it possible to improve similar existing results. I also give results concerning the Dolbeault cohomology of line bundles on isotropic Grassmannians.

Je démontre des théorèmes d'annulation de la cohomologie de Dolbeault de fibrés vectoriels amples sur une variété projective lisse, munis d'une forme symplectique ou d'une forme quadratique non-dégénérée à valeurs dans un fibré en droites. L'hypothèse d'existence d'une telle forme permet d'améliorer les résultats similaires précédents. Je fais aussi des remarques sur la cohomologie des fibrés en droites sur les grassmanniennes isotropes.

DOI: 10.24033/bsmf.2497
Classification: 14F17
Mot clés : théorèmes d'annulation, grassmanniennes isotropes
Keywords: vanishing theorems, isotropic grassmannians
@article{BSMF_2005__133_4_581_0,
     author = {Chaput, Pierre-Emmanuel},
     title = {Th\'eor\`emes d'annulation pour des fibr\'es munis d'une forme non d\'eg\'en\'er\'ee},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {581--600},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {133},
     number = {4},
     year = {2005},
     doi = {10.24033/bsmf.2497},
     mrnumber = {2233696},
     zbl = {1103.14008},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2497/}
}
TY  - JOUR
AU  - Chaput, Pierre-Emmanuel
TI  - Théorèmes d'annulation pour des fibrés munis d'une forme non dégénérée
JO  - Bulletin de la Société Mathématique de France
PY  - 2005
SP  - 581
EP  - 600
VL  - 133
IS  - 4
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2497/
DO  - 10.24033/bsmf.2497
LA  - fr
ID  - BSMF_2005__133_4_581_0
ER  - 
%0 Journal Article
%A Chaput, Pierre-Emmanuel
%T Théorèmes d'annulation pour des fibrés munis d'une forme non dégénérée
%J Bulletin de la Société Mathématique de France
%D 2005
%P 581-600
%V 133
%N 4
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.2497/
%R 10.24033/bsmf.2497
%G fr
%F BSMF_2005__133_4_581_0
Chaput, Pierre-Emmanuel. Théorèmes d'annulation pour des fibrés munis d'une forme non dégénérée. Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 4, pp. 581-600. doi : 10.24033/bsmf.2497. http://archive.numdam.org/articles/10.24033/bsmf.2497/

[1] D. Akhiezer - Lie Group Actions in Complex Analysis, Aspects of Mathematics, vol. 27, Friedr. Vieweg und Sohn, Braunschweig, 1995. | MR | Zbl

[2] N. Bourbaki - Groupes et algèbres de Lie, chapitre 6, Hermann, 1968. | MR | Zbl

[3] P. Chaput - « Géométrie de quelques algèbres et théorèmes d'annulation », Thèse, Université de Grenoble, 2003, http://www-fourier.ujf-grenoble.fr/THESE/these_alpha.html.

[4] J.-P. Demailly - « Vanishing theorems for tensor powers of an ample vector bundle », 91 (1988), p. 203-220. | MR | Zbl

[5] W. Fulton & J. Harris - Representation Theory. A First Course, vol. 129, Springer Verlag, New York, 1991. | MR | Zbl

[6] W. Graham - « Nonemptiness of symmetric degeneracy loci », arXiv : math.AG/0305159, 2003. | MR | Zbl

[7] R. Hartshorne - « Ample vector bundles », 29 (1966), p. 63-94. | Numdam | MR | Zbl

[8] F. Laytimi & W. Nahm - « A generalization of LePotier's vanishing theorem », arXiv : math.AG/0210010, 2002. | Zbl

[9] J. Le Potier - « Annulation de la cohomologie à valeurs dans un fibré vectoriel holomorphe positif de rang quelconque », 218 (1975), p. 35-53. | MR | Zbl

[10] -, « Cohomologie de la grassmannienne à valeurs dans les puissances extérieures et symétriques du fibré universel », 226 (1977), p. 257-270. | EuDML | MR | Zbl

[11] I. Macdonald - Symmetric Functions and Hall Polynomials, 2e éd., Oxford Mathematical Monographs, Oxford Science Publications, 1995, with contributions by A.Zelevinsky. | MR | Zbl

[12] L. Manivel - « Théorèmes d'annulation pour la cohomologie des fibrés vectoriels amples », Thèse, Université de Grenoble, 1992.

[13] -, « Vanishing theorems for ample vector bundles », 127 (1997), p. 401-416. | MR | Zbl

[14] B. Schiffman & A. J. Sommese - Vanishing theorems for weakly positive vector bundles, Research Notes in Math., vol. 112, Pitman, Boston, MA, 1985. | MR | Zbl

[15] D. Snow - « Vanishing theorems on compact Hermitian symmetric spaces », 198 (1988), p. 1-20. | EuDML | MR | Zbl

Cited by Sources: